# SDR AALA202302135657

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 64,152 hours, 37,543 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H4726
- Condition: Bypassing
- Location: Zone 100 - Fuse
- Part time: 52,295 hours, 24,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT BRAKE PEDAL VERY SOFT TO ALMOST NO FEEL. MAINTENANCE REPLACED VALVE BRAKE DUAL DISTRIBUTION PER AMM 32-43-14. (AALA202302138912), REPLACED BRAKE DUAL SHUTTLE VALVE (AALA202302139859), REPLACED YELLOW BRAKE RETURN CHECK VALVE 3024GM PER AMM 29-00-00-910-003A (AALA202302138010) AND REPLACED LEFT BRAKE MASTER CYLINDER PER AMM 32-43-12-400-001A. (AALA202302135657). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
